# SDR AU960700

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: SA7670006123
- Condition: Failed
- Location: Lg Ext-Retract S
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR ACTUATOR DOWN LINE FLEXIBLE HOSE BURST IN AREA JUST BELOW 90 DEGREE UNION WHERE HOSE ATTACHES TO MANIFOLD -LOSS OF GREEN SYSTEM HYDRAULIC FLUID
